# SDR FDEA201211284193

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 80,466 hours, 33,605 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AEA01613
- Condition: Cracked
- Location: Bs 1521
- Part time: 33,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD CRACKED 25 INCHES FWD OF BS 1521 AND 19 INCHES DOWN FROM UPPER BULKHEAD. REPAIRED BULKHEAD IAW SRM 53-00 -01, FIG 10.
